# SDR DALA103293304

- Difficulty date: February 10, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 27,601 hours, 3,715 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK FOUND SEAT TRACK Y-450 CORRODED AT FR49.  REPLACED SEAT TRACK.  WORK ACCOMPLISHED IAW SRM 51-74-00, AND SRM 53-00-15, ON NRC 028-250.
